U.S. doctors online nowAsk doctors free
A 24-year-old male asked about a 87-year-old female:

is 18mg of iron too much for an 87 year old with gi cancer and a small bleed in the liver?

1 doctor answer3 doctors weighed in
Dr. Joseph Woods
Pathology 28 years experience
Not likely,,,: This is the USDA recommended dietary allowance for women 19-50 years old and as there might have a possible iron deficiency from the GI cancer and bleed it's likely needed. It's also important to see your doctor about the so called bleed and the cancer for treatment and ongoing management. Best of luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What could cause constant loose bowel movements?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Many causes: It can be due to many causes infections viruses and bacteria parasitic infestations like giardia, amoeba and cryptosordium lactose intolerance if you cosume diary products malabsorption syndromes like celiac disease inflammatory bowel disease like crohns disease&ulcerative colitis.
A 30-year-old member asked:

What liver function tests are needed if I had hepatitis a years ago?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
None needed: If you had hepatitis years ago, you do not need any testing of liver function tests.
San Jose, CA
A 33-year-old female asked:

My breast leak milk with a little bit of squeeze, I have a little sharp pains on the right side of my low abdominal area

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
May be normal but: You need to get checked by your doctor. There are lots of possible causes for galactorrhea (leaving milky fluid) and most are easy to deal with. Bottom line - go get a checkup! good luck.
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.
Candler, NC
A 29-year-old female asked:

What would cause my son's ear to bleed slightly after having swimmers ear?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Inflammation: Is the cause of swimmers ear. The skin gets wet and boggy and inflamed and it could bleed from that or if he picks it at all it could bleed. If he had a middle ear infection as well and the eardrum perforated it could bleed. None of these are terrible problems. If you are concerned it is always a good idea to have it checked out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 3, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.